Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Wrist getting thinner, fat on chest. Help

My wrist is much much thinner than it was 3 years ago. Why my wrist is getting thinner instead of getting thicker as i grow ? Now I m now 17 years old. There is a lot of fat in my chest . It s kind of man boobs. It s really embarrasing to take off my shirt in front of anyone. I m really depressed because of these things. Please help.
Asked On : Wed, 20 Mar 2013
Answers:  2 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

The condition is know as "Gynacomastia"


Gynacomastia is a condition where a male has more estrogen in his body or lack of testosterone in body,
1) ESTROGEN = Female sex hormone help to develop secondary sex characters like Breast development
2) TESTOSTERONE= Male sex hormone helps to develop mustache, deeping of voice.
due to such imbalance in the body it can lead to development of breast in male hence your kind of problem,

To consult an Endocrinologist (doctor dealing with hormone)

Here is most likely they will do
1) will do physical exam
2) will send in some blood work to check the hormone level
3) May order MRI-BRAIN (to find the source of problem)
4) May order ultrasound of kidney region (to find the source of problem)
5) Treatment is mostly hormone replacement tablets but may weary with the cause

NOTE: please let your caretaker know about your problems and show him/her the following question and answer and PLEASE TAKE AN URGENT ATTENTION ON THIS PROBLEM BEFORE IT GETS WORST.

AGAIN Please be brave enough to discuss this issue/ If you need me to talk to them contact me i will be more then happy to help

Answered: Wed, 20 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

General & Family Physician Dr. Arif Khan S's  Response
Dear Mr.17

Remember best solution lay in front of you and not with us. What you are experiencing is the outcome of a sedantary (Lazy) life with little or no exercises. So the best medicine is Hit The GYM and avoid worrying. Do a work out for upper body for 15 mins daily for next 2 weeks and then increase it to 30mins daily for 1 month and see the change for yourself.

Thank you
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor